


default search action
"Spanning retracts of a partially ordered set."
Dwight Duffus, Ivan Rival, Miklós Simonovits (1980)
- Dwight Duffus, Ivan Rival, Miklós Simonovits:
Spanning retracts of a partially ordered set. Discret. Math. 32(1): 1-7 (1980)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.